# SDR IPXA2019121655026

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143N312215
- Condition: Dented
- Location: Bs 600-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH OUTER SKIN STA 655 TO STA 600 ABOVE S10L DENTEDFINAL REPAIR ACCOMPLISHED PER UPS EO NO B757-5330-74592-A THIS REPAIR IS TIME LIMITED TO 12 MONTHS FROM 12/14/19
